Mental Health Home > Librium Withdrawal
If you suddenly stop taking Librium, withdrawal symptoms can occur. Librium can cause psychological and physical dependence, which can lead to withdrawal symptoms such as depression, hallucinations, and vomiting. You should not be afraid to ask your healthcare provider for help with stopping Librium, even if you have been abusing the drug or taking it without a prescription.
An Introduction to Librium WithdrawalLibrium® (chlordiazepoxide hydrochloride) is a prescription medication approved to treat anxiety and alcohol withdrawal. It belongs to a group of medications known as benzodiazepines. Because Librium can cause psychological and physical dependence, you should not suddenly stop taking it.
- Personality changes
- Sensitivity to sound or light
- Numbness or tingling
- Panic attacks
- Nausea, vomiting, or diarrhea
- A rapid heartbeat (tachycardia)
- Heart palpitations
- Memory loss
- Restlessness or irritability